MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM D; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM D; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Subluxation (4525)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent am initial left total hip arthroplasty.Subsequently, the patient was revised two (2) months post implantation due to polyethylene wear.During the revision subluxation of the insert was noted, the shell, liner, and head were revised without complications.
 
Additional Manufacturer Narrative
(b)(4).D10: 010000702 g7 bonemaster ltd acet shl 50d 7817865.650-0660 delta ceramic fem hd 36/-3mm 3217040.G2: foreign: belgium.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, d9, g3, g6, h2.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Visual examination of the returned product identified the inner diameter of the liner has scratches and gouges in multiple areas.The top flat surface has gouges and indentations.2/12 anti-rotation scallops are damaged/deformed and partially removed from device but still attached.5/12 anti-rotation scallops are completely damaged/missing from device.The outside tapered surface and rimlock surface have deformations, gouges, and scratches.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided.Review identified the following: single ap view of the left hip demonstrates intraoperative fluoroscopic image with femoral reamer in place as well as acetabular cup from left total hip arthroplasty placement.Single ap view of the pelvis demonstrates a left total hip arthroplasty with asymmetric position of the femoral head with the acetabular cup which could indicate underlying polyethylene wear.Single ap view of the left hip demonstrates a left total hip arthroplasty with persistent asymmetric position of the femoral head within the acetabular cup suggesting polyethylene wear.Surrounding subcutaneous emphysema now seen.Medical records identified the following: patient had a initial tha, subsequently was revised due to early wear of polyethylene insert.Subluxation was noted of the insert.The head, shell and liner were revised without complications.A definitive root cause cannot be determined.Based on the returned product review, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 VIT E NEUTRAL LNR 36MM D
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21425362
Report Number0001822565-2025-00433
Device Sequence Number15450330
Product Code LPH
UDI-Device Identifier00889024519893
UDI-Public(01)00889024519893(17)290529(10)66747524
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number30103604
Device Lot Number66747524
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/19/2025
05/30/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/11/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown